Alert archive / Ohio / River Flood Warnings in 2011
River Flood Warning 46, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this river flood warning at Dec 22, 2011, 8:12 PM EST for Coshocton County, Ohio. It took effect at Dec 23, 2011, 4:00 AM EST. It was in force for 65 hr.
The area
The counties it named.
The facts
- Issued
- Dec 22, 2011, 8:12 PM EST (01:12 UTC)
- In effect from
- Dec 23, 2011, 4:00 AM EST
- Expired
- Dec 25, 2011, 8:38 PM EST
- In force
- 65 hr
- Issued by
- NWS Pittsburgh, PA
- Flood severity
- Minor
County Coshocton County, OH
The radar
The Cleveland radar (KCLE), 124 km from the middle of the area, began a volume at 01:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Muskingum River below Coshocton (CSHO1). The gauge peaked at 15.82 ft at Dec 23, 2011, 9:00 AM EST.
- Action stage
- 13 ft
- Minor stage
- 15 ft
- Moderate stage
- 18 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03140500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
609 WGUS41 KPBZ 230112 FLWPBZ BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE PITTSBURGH PA 812 PM EST THU DEC 22 2011 ...THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN OHIO... MUSKINGUM RIVER AT COSHOCTON AFFECTING COSHOCTON COUNTY . DUE TO RAINFALL THE PAST COUPLE DAYS, AND FORECAST RAINFALL OVERNIGHT, THE MUSKINGUM RIVER NEAR COSHOCTON SHOULD RISE TO FLOOD STAGE FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...DO NOT DRIVE THROUGH FLOODED AREAS. THE WATER MAY BE DEEPER THAN IT APPEARS. STAY TUNED TO NOAA WEATHER RADIO FOR LATER DEVELOPMENTS. && OHC031-230912- /O.NEW.KPBZ.FL.W.0046.111223T0900Z-111226T0900Z/ /CSHO1.1.ER.111223T1200Z.111224T1200Z.111226T0300Z.NO/ 812 PM EST THU DEC 22 2011 THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A * FLOOD WARNING FOR THE MUSKINGUM RIVER AT COSHOCTON. * FROM LATE TONIGHT TO LATE SUNDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 7:00 PM THURSDAY THE STAGE WAS 14.4 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY FRIDAY MORNING AND CONTINUE TO RISE TO NEAR 15.6 FEET BY SATURDAY MORNING. THE RIVER SHOULD FALL BELOW FLOOD STAGE SUNDAY NIGHT. * IMPACT...AT 16.0 FEET...FLOOD WATERS BEGIN TO AFFECT THE LAKE PARK AREA ALONG THE WALHONDING RIVER AND BEGINS BACKWATER FLOODING ALONG MILL CREEK NORTH OF LAKE PARK AND ALONG ROUTE 83. FLOOD WATERS WILL BEGIN TO ENTER YARDS IN LOW-LYING AREAS ALONG COUNTY ROUTE 1A. $$
12 follow-up statements
683 WGUS81 KPBZ 230946 FLSPBZ FLOOD STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 446 AM EST FRI DEC 23 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO.. MUSKINGUM RIVER AT COSHOCTON AFFECTING COSHOCTON COUNTY .DUE TO RECENT HEAVIER RAINFALL, THE MUSKINGUM RIVER HAS RISEN ABOVE THE FLOOD STAGE AT COSHOCTON AND WILL REMAIN SO UNTIL SUNDAY CHRISTMAS NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...DO NOT DRIVE THROUGH FLOODED AREAS. THE WATER MAY BE DEEPER THAN IT APPEARS. STAY TUNED TO NOAA WEATHER RADIO FOR LATER DEVELOPMENTS. && OHC031-231746- /O.CON.KPBZ.FL.W.0046.000000T0000Z-111226T0900Z/ /CSHO1.1.ER.111223T0620Z.111224T0000Z.111226T0300Z.NO/ 446 AM EST FRI DEC 23 2011 THE FLOOD WARNING CONTINUES FOR THE MUSKINGUM RIVER AT COSHOCTON. * UNTIL LATE SUNDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 4:00 AM FRIDAY THE STAGE WAS 15.4 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 15.8 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY BEFORE MIDNIGHT. * IMPACT...AT 16.0 FEET...FLOOD WATERS BEGIN TO AFFECT THE LAKE PARK AREA ALONG THE WALHONDING RIVER AND BEGINS BACKWATER FLOODING ALONG MILL CREEK NORTH OF LAKE PARK AND ALONG ROUTE 83. FLOOD WATERS WILL BEGIN TO ENTER YARDS IN LOW-LYING AREAS ALONG COUNTY ROUTE 1A. $$
370 WGUS81 KPBZ 231514 FLSPBZ FLOOD STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 1014 AM EST FRI DEC 23 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... MUSKINGUM RIVER AT COSHOCTON AFFECTING COSHOCTON COUNTY . RECENT MODERATE TO HEAVY RAINFALL ACROSS THE REGION AND NECESSARY RESERVOIR RELEASES...HAVE COMBINED TO CAUSE THE MUSKINGUM RIVER TO RISE ABOVE THE FLOOD STAGE OF 15.0 FEET AT COSHOCTON. AT 10 AM...THE LATEST STAGES AT COSHOCTON WAS 15.8 FEET AND RISING. THE MUSKINGUM RIVER IS EXPECTED TO CREST AROUND 16.3 FEET EARLY CHRISTMAS EVE MORNING. THE MUSKINGUM RIVER WILL FALL BELOW FLOOD STAGE MONDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...DO NOT DRIVE THROUGH FLOODED AREAS. THE WATER MAY BE DEEPER THAN IT APPEARS. STAY TUNED TO NOAA WEATHER RADIO FOR LATER DEVELOPMENTS. && OHC031-232314- /O.EXT.KPBZ.FL.W.0046.000000T0000Z-111227T0000Z/ /CSHO1.1.ER.111223T0620Z.111224T0600Z.111226T1800Z.NO/ 1014 AM EST FRI DEC 23 2011 THE FLOOD WARNING CONTINUES FOR THE MUSKINGUM RIVER AT COSHOCTON. * UNTIL MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 9:00 AM FRIDAY THE STAGE WAS 15.8 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.3 FEET BY AFTER MIDNIGHT TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY EARLY AFTERNOON. * IMPACT...AT 16.0 FEET...FLOOD WATERS BEGIN TO AFFECT THE LAKE PARK AREA ALONG THE WALHONDING RIVER AND BEGINS BACKWATER FLOODING ALONG MILL CREEK NORTH OF LAKE PARK AND ALONG ROUTE 83. FLOOD WATERS WILL BEGIN TO ENTER YARDS IN LOW-LYING AREAS ALONG COUNTY ROUTE 1A. $$
723 WGUS81 KPBZ 232112 FLSPBZ FLOOD STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 412 PM EST FRI DEC 23 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO.. MUSKINGUM RIVER AT COSHOCTON AFFECTING COSHOCTON COUNTY . RECENT MODERATE TO HEAVY RAINFALL ACROSS THE REGION AND NECESSARY RESERVOIR RELEASES...HAVE COMBINED TO CAUSE THE MUSKINGUM RIVER TO RISE ABOVE THE FLOOD STAGE OF 15.0 FEET AT COSHOCTON. THE MUSKINGUM RIVER IS EXPECTED TO CREST AROUND 16.3 FEET EARLY CHRISTMAS EVE MORNING. THE MUSKINGUM RIVER WILL FALL BELOW FLOOD STAGE MONDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...DO NOT DRIVE THROUGH FLOODED AREAS. THE WATER MAY BE DEEPER THAN IT APPEARS. STAY TUNED TO NOAA WEATHER RADIO FOR LATER DEVELOPMENTS. && OHC031-240512- /O.CON.KPBZ.FL.W.0046.000000T0000Z-111227T0000Z/ /CSHO1.1.ER.111223T0620Z.111224T0600Z.111226T1800Z.NO/ 412 PM EST FRI DEC 23 2011 THE FLOOD WARNING CONTINUES FOR THE MUSKINGUM RIVER AT COSHOCTON. * UNTIL MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 4:00 PM FRIDAY THE STAGE WAS 15.8 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.3 FEET BY AFTER MIDNIGHT TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY EARLY AFTERNOON. * IMPACT...AT 16.0 FEET...FLOOD WATERS BEGIN TO AFFECT THE LAKE PARK AREA ALONG THE WALHONDING RIVER AND BEGINS BACKWATER FLOODING ALONG MILL CREEK NORTH OF LAKE PARK AND ALONG ROUTE 83. FLOOD WATERS WILL BEGIN TO ENTER YARDS IN LOW-LYING AREAS ALONG COUNTY ROUTE 1A. $$
248 WGUS81 KPBZ 240158 FLSPBZ FLOOD STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 858 PM EST FRI DEC 23 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... MUSKINGUM RIVER AT COSHOCTON AFFECTING COSHOCTON COUNTY . RECENT MODERATE TO HEAVY RAINFALL ACROSS THE REGION AND NECESSARY RESERVOIR RELEASES HAVE COMBINED TO CAUSE THE MUSKINGUM RIVER TO RISE ABOVE THE FLOOD STAGE OF 15.0 FEET AT COSHOCTON. THE MUSKINGUM RIVER IS EXPECTED TO CREST CHRISTMAS EVE MORNING AND WILL FALL BELOW FLOOD STAGE MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...DO NOT DRIVE THROUGH FLOODED AREAS. THE WATER MAY BE DEEPER THAN IT APPEARS. STAY TUNED TO NOAA WEATHER RADIO FOR LATER DEVELOPMENTS. && OHC031-240958- /O.EXT.KPBZ.FL.W.0046.000000T0000Z-111227T0900Z/ /CSHO1.1.ER.111223T0620Z.111224T1200Z.111227T0300Z.NO/ 858 PM EST FRI DEC 23 2011 THE FLOOD WARNING CONTINUES FOR THE MUSKINGUM RIVER AT COSHOCTON. * UNTIL LATE MONDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 8:00 PM FRIDAY THE STAGE WAS 15.8 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.0 FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY BEFORE MIDNIGHT. * IMPACT...AT 16.0 FEET...FLOOD WATERS BEGIN TO AFFECT THE LAKE PARK AREA ALONG THE WALHONDING RIVER AND BEGINS BACKWATER FLOODING ALONG MILL CREEK NORTH OF LAKE PARK AND ALONG ROUTE 83. FLOOD WATERS WILL BEGIN TO ENTER YARDS IN LOW-LYING AREAS ALONG COUNTY ROUTE 1A. $$
159 WGUS81 KPBZ 240900 FLSPBZ FLOOD STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 400 AM EST SAT DEC 24 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO.. MUSKINGUM RIVER AT COSHOCTON AFFECTING COSHOCTON COUNTY . RECENT RAINFALL AND RESERVOIR RELEASES HAVE CAUSED THE MUSKINGUM RIVER TO RISE ABOVE THE FLOOD STAGE OF 15.0 FEET AT COSHOCTON. THE RIVER IS EXPECTED TO CREST THIS MORNING AND THEN FALL BELOW FLOOD STAGE MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...DO NOT DRIVE THROUGH FLOODED AREAS. THE WATER MAY BE DEEPER THAN IT APPEARS. STAY TUNED TO NOAA WEATHER RADIO FOR LATER DEVELOPMENTS. && OHC031-241700- /O.CON.KPBZ.FL.W.0046.000000T0000Z-111227T0900Z/ /CSHO1.1.ER.111223T0620Z.111224T1200Z.111227T0300Z.NO/ 400 AM EST SAT DEC 24 2011 THE FLOOD WARNING CONTINUES FOR THE MUSKINGUM RIVER AT COSHOCTON. * UNTIL LATE MONDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 3:00 AM SATURDAY THE STAGE WAS 15.8 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.0 FEET THIS MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE MONDAY NIGHT. * IMPACT...AT 16.0 FEET...FLOOD WATER AFFECTS THE LAKE PARK AREA ALONG THE WALHONDING RIVER AND BEGINS BACKWATER FLOODING ALONG MILL CREEK NORTH OF LAKE PARK AND ALONG ROUTE 83. FLOOD WATER WILL BEGIN TO ENTER YARDS IN LOW-LYING AREAS ALONG COUNTY ROUTE 1A. $$
781 WGUS81 KPBZ 241401 FLSPBZ FLOOD STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 901 AM EST SAT DEC 24 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... MUSKINGUM RIVER AT COSHOCTON AFFECTING COSHOCTON COUNTY . RECENT RAINFALL ACROSS THE REGION AND NECESSARY RESERVOIR RELEASES...HAVE COMBINED TO CAUSE THE MUSKINGUM RIVER TO RISE ABOVE THE FLOOD STAGE OF 15.0 FEET AT COSHOCTON. AT 8:00 AM... THE LATEST STAGE AT COSHOCTON WAS 15.8 FEET AND STEADY. THE MUSKINGUM RIVER IS EXPECTED TO CREST AROUND 15.8 FEET THIS AFTERNOON. THE MUSKINGUM RIVER WILL FALL BELOW FLOOD STAGE MONDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...DO NOT DRIVE THROUGH FLOODED AREAS. THE WATER MAY BE DEEPER THAN IT APPEARS. STAY TUNED TO NOAA WEATHER RADIO FOR LATER DEVELOPMENTS. && OHC031-242201- /O.EXT.KPBZ.FL.W.0046.000000T0000Z-111227T0000Z/ /CSHO1.1.ER.111223T0620Z.111224T1300Z.111226T1800Z.NO/ 901 AM EST SAT DEC 24 2011 THE FLOOD WARNING CONTINUES FOR THE MUSKINGUM RIVER AT COSHOCTON. * UNTIL MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 8:00 AM SATURDAY THE STAGE WAS 15.8 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY MONDAY EARLY AFTERNOON. * IMPACT...AT 16.0 FEET...FLOOD WATERS BEGIN TO AFFECT THE LAKE PARK AREA ALONG THE WALHONDING RIVER AND BEGINS BACKWATER FLOODING ALONG MILL CREEK NORTH OF LAKE PARK AND ALONG ROUTE 83. FLOOD WATERS WILL BEGIN TO ENTER YARDS IN LOW-LYING AREAS ALONG COUNTY ROUTE 1A. $$
506 WGUS81 KPBZ 241958 FLSPBZ FLOOD STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 258 PM EST SAT DEC 24 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO.. MUSKINGUM RIVER AT COSHOCTON AFFECTING COSHOCTON COUNTY . RECENT RAINFALL ACROSS THE REGION AND NECESSARY RESERVOIR RELEASES...HAVE COMBINED TO CAUSE THE MUSKINGUM RIVER TO RISE ABOVE THE FLOOD STAGE OF 15.0 FEET AT COSHOCTON. AT 2:00 PM... THE LATEST STAGE AT COSHOCTON WAS 15.7 FEET AND STEADY. THE MUSKINGUM RIVER IS EXPECTED TO CREST AROUND 15.8 FEET THIS AFTERNOON. THE MUSKINGUM RIVER WILL FALL BELOW FLOOD STAGE MONDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...DO NOT DRIVE THROUGH FLOODED AREAS. THE WATER MAY BE DEEPER THAN IT APPEARS. STAY TUNED TO NOAA WEATHER RADIO FOR LATER DEVELOPMENTS. && OHC031-250358- /O.CON.KPBZ.FL.W.0046.000000T0000Z-111227T0000Z/ /CSHO1.1.ER.111223T0620Z.111224T1300Z.111226T1800Z.NO/ 258 PM EST SAT DEC 24 2011 THE FLOOD WARNING CONTINUES FOR THE MUSKINGUM RIVER AT COSHOCTON. * UNTIL MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 2:00 PM SATURDAY THE STAGE WAS 15.7 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 15.8 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY EARLY AFTERNOON. * IMPACT...AT 16.0 FEET...FLOOD WATERS BEGIN TO AFFECT THE LAKE PARK AREA ALONG THE WALHONDING RIVER AND BEGINS BACKWATER FLOODING ALONG MILL CREEK NORTH OF LAKE PARK AND ALONG ROUTE 83. FLOOD WATERS WILL BEGIN TO ENTER YARDS IN LOW-LYING AREAS ALONG COUNTY ROUTE 1A. $$
722 WGUS81 KPBZ 250110 FLSPBZ FLOOD STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 810 PM EST SAT DEC 24 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO.. MUSKINGUM RIVER AT COSHOCTON AFFECTING COSHOCTON COUNTY . RECENT RAINFALL ACROSS THE REGION AND NECESSARY RESERVOIR RELEASES...HAVE COMBINED TO CAUSE THE MUSKINGUM RIVER TO RISE ABOVE THE FLOOD STAGE OF 15.0 FEET AT COSHOCTON. AT 7:00 PM... THE LATEST STAGE AT COSHOCTON WAS 15.6 FEET AND STEADY. THE MUSKINGUM RIVER WILL STAY STEADY AT OR AROUND THIS LEVEL AND WILL SLOWLY RECEDE AND FALL BELOW FLOOD STAGE MONDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...DO NOT DRIVE THROUGH FLOODED AREAS. THE WATER MAY BE DEEPER THAN IT APPEARS. STAY TUNED TO NOAA WEATHER RADIO FOR LATER DEVELOPMENTS. && OHC031-250910- /O.CON.KPBZ.FL.W.0046.000000T0000Z-111227T0000Z/ /CSHO1.1.ER.111223T0620Z.111224T1300Z.111226T1800Z.NO/ 810 PM EST SAT DEC 24 2011 THE FLOOD WARNING CONTINUES FOR THE MUSKINGUM RIVER AT COSHOCTON. * UNTIL MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 7:00 PM SATURDAY THE STAGE WAS 15.6 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY EARLY AFTERNOON. * IMPACT...AT 16.0 FEET...FLOOD WATERS BEGIN TO AFFECT THE LAKE PARK AREA ALONG THE WALHONDING RIVER AND BEGINS BACKWATER FLOODING ALONG MILL CREEK NORTH OF LAKE PARK AND ALONG ROUTE 83. FLOOD WATERS WILL BEGIN TO ENTER YARDS IN LOW-LYING AREAS ALONG COUNTY ROUTE 1A. $$
742 WGUS81 KPBZ 250835 FLSPBZ FLOOD STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 335 AM EST SUN DEC 25 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... MUSKINGUM RIVER AT COSHOCTON AFFECTING COSHOCTON COUNTY . RECENT RAINFALL AND RESERVOIR RELEASES CAUSED THE MUSKINGUM RIVER TO RISE ABOVE THE FLOOD STAGE OF 15.0 FEET AT COSHOCTON. THE RIVER IS EXPECTED TO CONTINUE A SLOW FALL TODAY AND WILL FALL BELOW FLOOD STAGE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...DO NOT DRIVE THROUGH FLOODED AREAS. THE WATER MAY BE DEEPER THAN IT APPEARS. STAY TUNED TO NOAA WEATHER RADIO FOR LATER DEVELOPMENTS. && OHC031-251635- /O.EXT.KPBZ.FL.W.0046.000000T0000Z-111226T0600Z/ /CSHO1.1.ER.111223T0620Z.111224T1300Z.111226T0000Z.NO/ 335 AM EST SUN DEC 25 2011 THE FLOOD WARNING CONTINUES FOR THE MUSKINGUM RIVER AT COSHOCTON. * UNTIL TONIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 3:00 AM SUNDAY THE STAGE WAS 15.4 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TONIGHT. * IMPACT...AT 15.0 FEET...LOW AREAS ARE FLOODED AND WATER REACHES A FEW HOMES ALONG ROUTE 16 SOUTH OF COSHOCTON AND ALONG COUNTY ROUTE 1A NORTH OF COSHOCTON. $$
410 WGUS81 KPBZ 251337 FLSPBZ FLOOD STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 837 AM EST SUN DEC 25 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO.. MUSKINGUM RIVER AT COSHOCTON AFFECTING COSHOCTON COUNTY . PREVIOUS RAINFALL ACROSS THE REGION AND NECESSARY RESERVOIR RELEASES...HAVE COMBINED TO CAUSE THE MUSKINGUM RIVER TO RISE ABOVE THE FLOOD STAGE OF 15.0 FEET AT COSHOCTON. AT 8:00 AM... THE LATEST STAGE AT COSHOCTON WAS 15.3 FEET AND FALLING. THE MUSKINGUM RIVER HAS CRESTED AROUND 15.8 FEET YESTERDAY. THE MUSKINGUM RIVER WILL FALL BELOW FLOOD STAGE LATER THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...DO NOT DRIVE THROUGH FLOODED AREAS. THE WATER MAY BE DEEPER THAN IT APPEARS. STAY TUNED TO NOAA WEATHER RADIO FOR LATER DEVELOPMENTS. && OHC031-252137- /O.CON.KPBZ.FL.W.0046.000000T0000Z-111226T0600Z/ /CSHO1.1.ER.111223T0620Z.111224T1300Z.111226T0000Z.NO/ 837 AM EST SUN DEC 25 2011 THE FLOOD WARNING CONTINUES FOR THE MUSKINGUM RIVER AT COSHOCTON. * UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 8:00 AM SUNDAY THE STAGE WAS 15.3 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS EVENING. * IMPACT...AT 15.0 FEET...LOW AREAS ARE FLOODED AND WATER REACHES A FEW HOMES ALONG ROUTE 16 SOUTH OF COSHOCTON AND ALONG COUNTY ROUTE 1A NORTH OF COSHOCTON. $$
695 WGUS81 KPBZ 252018 FLSPBZ FLOOD STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 318 PM EST SUN DEC 25 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO.. MUSKINGUM RIVER AT COSHOCTON AFFECTING COSHOCTON COUNTY . PREVIOUS RAINFALL ACROSS THE REGION AND NECESSARY RESERVOIR RELEASES...HAVE COMBINED TO CAUSE THE MUSKINGUM RIVER TO RISE ABOVE THE FLOOD STAGE OF 15.0 FEET AT COSHOCTON. AT 3:00 PM... THE LATEST STAGE AT COSHOCTON WAS 15.1 FEET AND FALLING. THE MUSKINGUM RIVER HAS CRESTED AROUND 15.8 FEET YESTERDAY. THE MUSKINGUM RIVER WILL FALL BELOW FLOOD STAGE THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...DO NOT DRIVE THROUGH FLOODED AREAS. THE WATER MAY BE DEEPER THAN IT APPEARS. STAY TUNED TO NOAA WEATHER RADIO FOR LATER DEVELOPMENTS. && OHC031-260418- /O.CON.KPBZ.FL.W.0046.000000T0000Z-111226T0600Z/ /CSHO1.1.ER.111223T0620Z.111224T1300Z.111226T0000Z.NO/ 318 PM EST SUN DEC 25 2011 THE FLOOD WARNING CONTINUES FOR THE MUSKINGUM RIVER AT COSHOCTON. * UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 3:00 PM SUNDAY THE STAGE WAS 15.1 FEET. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS EVENING. * IMPACT...AT 15.0 FEET...LOW AREAS ARE FLOODED AND WATER REACHES A FEW HOMES ALONG ROUTE 16 SOUTH OF COSHOCTON AND ALONG COUNTY ROUTE 1A NORTH OF COSHOCTON. $$
148 WGUS81 KPBZ 260138 FLSPBZ FLOOD STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 838 PM EST SUN DEC 25 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OHIO... MUSKINGUM RIVER AT COSHOCTON AFFECTING COSHOCTON COUNTY . THE LATEST OBSERVED RIVER STAGE AT 8:00 PM WAS 14.9 FEET WHICH IS BELOW THE FLOOD STAGE OF 15.0 FEET. THE MUSKINGUM RIVER AT COSHOCTON WILL CONTINUE TO FALL BELOW FLOOD STAGE AND REACH APPROXIMATELY 13.2 FEET BY TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...DO NOT DRIVE THROUGH FLOODED AREAS. THE WATER MAY BE DEEPER THAN IT APPEARS. STAY TUNED TO NOAA WEATHER RADIO FOR LATER DEVELOPMENTS. && OHC031-260208- /O.CAN.KPBZ.FL.W.0046.000000T0000Z-111226T0600Z/ /CSHO1.1.ER.111223T0620Z.111224T1300Z.111226T0000Z.NO/ 838 PM EST SUN DEC 25 2011 THE FLOOD WARNING IS CANCELLED FOR THE MUSKINGUM RIVER AT COSHOCTON. * AT 8:00 PM SUNDAY THE STAGE WAS 14.9 FEET. * FLOOD STAGE IS 15.0 FEET. * FELL BELOW FLOOD STAGE AT 7:00 PM SUNDAY. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 13.2 FEET BY TUESDAY MORNING. * IMPACT...AT 15.0 FEET...LOW AREAS ARE FLOODED AND WATER REACHES A FEW HOMES ALONG ROUTE 16 SOUTH OF COSHOCTON AND ALONG COUNTY ROUTE 1A NORTH OF COSHOCTON. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this river flood warning went out at Dec 22, 6:58 PM EST, 1 hour 14 minutes earlier.
Area forecast discussion, Dec 22, 6:58 PM EST, 1 hour 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PITTSBURGH PA 658 PM EST THU DEC 22 2011 .SYNOPSIS... LOW PRESSURE MOVING NORTHEAST TOWARD THE OHIO VALLEY WILL BRING RAIN TONIGHT. COLDER AIR IN THE WAKE OF THE SYSTEM WILL CHANGE RAIN TO SNOW AFTER MIDNIGHT. IT WILL BE COOLER WITH LEFTOVER RAIN AND SNOW SHOWERS FRIDAY. && .NEAR TERM /THROUGH FRIDAY/... NO MAJOR CHANGES NEEDED FOR THE EARLY EVE UPDATE...ONLY ADJUSTMENTS TO HOUR TRENDS BASED ON RADAR AND OBS. MODELS IN GOOD AGREEMENT ON SURFACE LOW OVER ALABAMA/MISSISSIPPI RACING TO NEW JERSEY BY FRIDAY MORNING WITH AN AREA OF RAIN ACROSS REGION THIS AFTERNOON INTO TONIGHT. RAIN WILL MIX WITH AND SWITCH TO SNOW AFTER MIDNIGHT AS 1000-850MB THICKNESS AND 850MB TEMPERATURES FALL. ONLY AN INCH OF SNOW POSSIBLE ACROSS THE NORTH BY DAYBREAK AS LIMITED OPPORTUNITY DUE TO FAST EXIT OF DEEPER MOISTURE TO THE EAST BEFORE COLDER AIR ARRIVES. LITTLE IF ANY ACCUMULATION ELSEWHERE. LEFTOVER SNOW SHOWERS FRIDAY IN COLD ADVECTION MAY BRING UP TO AN INCH ACROSS THE RIDGES OTHERWISE MIXED SNOW AND RAIN SHOWERS WILL DIMINISH DURING THE DAY. MOS NUMBERS CLOSE OVERNIGHT AND USED FOR TEMPERATURES. TEMPERATURES FRIDAY NEAR NORMAL. && .SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY/... RIDGE OF HIGH PRESSURE WILL CROSS REGION SATURDAY WITH DRY CONDITIONS AND RELATIVELY MILD TEMPERATURES. FAST MOVING CLIPPER WILL APPROACH SUNDAY WITH POSSIBLY A FEW SNOW OR RAIN SHOWERS IN THE AFTERNOON. BULK OF MOISTURE WITH THIS SYSTEM WILL STAY NORTH OF REGION WITH TEMPERATURES SLIGHTLY ABOVE NORMAL. && .LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/... NAEFS/ECMWF ENSEMBLE ARE IN AGREEMENT THAT A TROUGH AXIS WILL BE CENTERED ACROSS THE SUNDAY NIGHT AND SHIFT EAST OF THE AREA ON MONDAY. THIS FEATURE WILL SERVE TO BRING THE CHANCE OF SNOW SHOWERS ACROSS THE RIDGES AND I-80 CORRIDOR ON MONDAY AND INCREASE CLOUD COVERAGE ACROSS THE UPPER OHIO VALLEY. WEAK RIDGING ON TUESDAY ALONG WITH A BROAD AREA OF HIGH PRESSURE AT THE SURFACE CENTERED ACROSS THE SOUTHEAST WILL ALLOW FOR DRY CONDITIONS INTO THE MID-WEEK. HIGH UNCERTAINTY IN THE FORECAST FOR THURSDAY, SO WENT CLOSEST TO HPC SOLUTION. WITH THE LACK OF AN AMPLIFIED PATTERN, TEMPERATURES THROUGHOUT WILL CONTINUE THE TREND OF A WARM DECEMBER AT 5 TO 10 DEGREES ABOVE NORMAL. && .AVIATION /00Z FRIDAY THROUGH TUESDAY/... A SURFACE LOW MOVING NORTHEASTWARD ALONG THE APPALACHIANS WILL PUSH RAIN INTO THE TERMINALS THIS EVENING. VFR CEILINGS WILL LOWER TO MVFR AS THE RAIN SATURATES THE LOWER LAYERS. VISIBILITIES WITH RAIN AT THE START WILL BE MOSTLY MVFR, ALTHOUGH VSBYS SHOULD DROP TO IFR AS RAIN INCREASES IN INTENSITY LATER TONIGHT. CEILINGS WILL LOWER TO IFR OVERNIGHT. RAIN WILL TURN OVER TO A FEW LINGERING SNOW SHOWERS WITH IFR RESTRICTIONS AT TIMES BY DAWN FOR THE TERMINALS EAST OF KHLG. PRECIPITATION WILL DIMINISH RAPIDLY AFTER SUNRISE AS THE SYSTEM MOVES TO THE EAST COAST. SOME SNOW FLURRIES WILL PERSIST IN THE NORTHWEST FLOW OFF THE LAKES MAINLY AT KFKL AND KDUJ. OUTLOOK...FRIDAY THROUGH TUESDAY... MVFR CEILINGS WILL CONTINUE TO PREVAIL INTO EARLY SATURDAY. HIGH PRESSURE WILL THEN BUILD IN AND ALLOW FOR VFR CONDITIONS TO PREVAIL THROUGH SATURDAY NIGHT. REDUCED CEILINGS WILL RETURN ON SUNDAY AS A DISTURBANCE PASSES ACROSS THE AREA. THERE IS A CHANCE OF SNOW SHOWERS WITH RESTRICTIONS ON MONDAY WITH LAKE EFFECT SNOW SHOWERS. HIGH PRESSURE WILL RETURN VFR CONDITIONS FOR TUESDAY. && .PBZ WATCHES/WARNINGS/ADVISORIES... MD...NONE. OH...NONE. PA...NONE. WV...NONE. &&
Hazardous weather outlook, Dec 22, 4:25 AM EST, 15 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 425 AM EST THU DEC 22 2011 MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023- 029-031-073>076-WVZ001>004-012-021>023-041-230930- GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON- JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO- FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY- ARMSTRONG-INDIANA-WASHINGTON-GREENE-WESTMORELAND-WESTMORELAND RIDGES- FAYETTE-FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION- MONONGALIA-PRESTON-TUCKER- 425 AM EST THU DEC 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
River Flood Warnings in Ohio, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.